# SDR USAA2010082091736

- Difficulty date: August 12, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N530AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24412
- Aircraft time: 62,239 hours, 38,910 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 654576712
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q4 - MAJOR REPAIR - LEVEL 2 GALVANIC CORROSION ON STRINGER AT BS 500, S20L FORWARD CARGO COMPARTMENT.  REPAIRED STRINGER AT BS 500, S20L IAW B737 SRM 51-40-02 & 53-00-03 REPAIR 1.
